# SDR REXA2022101302255

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114U
- Condition: Corroded
- Location: Bs 280-295 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS CORROSION AROUND FASTENERS BTWEEN FS280 AND FS295	RECEIVED NEW STRINGER PN#SH670-31211-4U LOCATED AND DRILLED NEW STRINGER IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 23R BETWEEN FS 280 TO 333 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
